# SDR AWXA0001358

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION DETECTED 2 CRACKS BEHIND STRAP AT LBL 5.7 APPROX 3 INCHES ABOVE WL 207 AT FS 178.  STOP DRILLED CRACK IAW SRM 53-10-08 FIG 209; NDT FOUND OUT CRACK TERMINATED; FABED DOUBLER AND 2 FILLERS AND DOUBLER; TREAT AND PRIMED IAW SRM 53-10-08 FIG 209 AND 51-20-01; INSTALLED DOUBLER AND 2 FILLERS IAW SRM 51-40-02 AND 53-10-08.
